# SDR HALA20250604161

- Difficulty date: June 3, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07917
- Aircraft time: 22,370 hours, 4,938 cycles
- Engine: Iae PW1133GAJM
- Engine time: 16,820 hours, 3,618 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 1 FIRE LOOP B FAULT IN CRUISE. REMOVED & REPLACED FWD FIRE / OVERHEAT DETECTOR PER AMM 26-12-17. ECAM CLEARED OPS TEST OF FDU 1 PER AMM 26-12-00 TEST OK. OK FOR SERVICE.
